# SDR COMA0160302

- Difficulty date: March 4, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,606 hours, 18,063 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MESSAGE.  COULD NOT DUPLICATE.  APU OIL LEVEL AND PRESSURE NORMAL.
